Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Ultrasound showed white spot on ovaries. Having period pains along with backaches, sore nipples, headache long after coming off depo shot. Suggestions?

Hello, I am 19 years old and have very bad pains in my stomach iv been o doctors and hospital about this and had lots of tests don t iv also had an ultrasound scan as well a few weeks ago and I noticed that on my overys there was a clear back ground with a white dot in the middle its really worrying me. I didn t start my period untill I was just turned 18 and I had the depo injection for 3 month then came off it because of gaining a lot of weight I didn t have a period for 7 month and that s when the pains started iv now had a period and the pain came back even worse along with back ache, iv came off my period and the pain is carrying on with my back and stomach following sore nipples and a massive heading!! Why is this? Please help..
Asked On : Sat, 24 Nov 2012
Answers:  0 Views:  78 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor